Overcoming Prolonged Spots Accompanied By Vaginal Odor On KB Injection Users?
Good morning, I want to ask, at that time I injected you on the second day of menstruation and it’s been almost 2 weeks menstruation still came out a little bit, the genitals became rather smelly. What’s the solution? Thank you in advance.
Family planning injections are hormonal contraceptives and are effective in preventing pregnancy if done on schedule. Regarding the time you inject birth control while menstruating it is very appropriate. This is because during menstruation means you are certainly not pregnant, and it is also expected that after menstruation is complete, family planning injections are effective in preventing pregnancy, so that intercourse can be immediately carried out as usual.
Because family planning injections work by giving hormones, menstruation can be affected. One of the side effects of family planning injections is menstrual disorders, extended menstruation, bleeding outside the menstrual cycle, or even no menstruation at all. The effects that occur on every woman can be different.
The condition you are experiencing can be caused by side effects of KB injections or factors of fatigue and excessive stress. However, if accompanied by a vaginal odor, it is necessary to think of other causes, such as:
Poor hygiene after consumption of certain foods such as onions, cheese, cabbage, fish, chillies Vaginal infections: bacterial vaginosis, trichomoniasis rectovaginal fistula Malignancy To help reduce your complaints, you can try to do the following tips first yes:
Maintain vaginal hygiene Change pads and panties more often Make sure the vagina is dried before wearing panties Wash the vagina with clean water, no need to use soap or other cleaning fluid (unless recommended by the treating doctor), and wash from front to back intimate until after menstruation or use a condom during intercourse Avoid free sex Manage stress well Rest adequate exercise Regularly If within the next week menstruation is not over yet or vaginal odor accompanied by vaginal discharge, itching, or pain, you should check with your obstetrician to be able to do direct examination to make sure the cause of menstrual lengthening and vaginal odor that you experience. Furthermore, if the cause is confirmed, the doctor will provide more optimal treatment for you.
Hope it helps you,